# SDR ABXA9900858

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR UP AT 1700 FT.  PERFORMED GEAR UPLATCH CHECK.  DISCRIMINATOR PANEL NOT LATCHED LIGHT ILLUMINATED IN LEFT LANDING GEAR DOOR POSITION.  RECYCLED GEAR AND RED UNSAFE LIGHT WENT OUT.  LEFT UPLATCH SWITCH STRIKER WAS HITTING FUSELAGE FRAME.  RESHIMMED ROLLER SWITCH STRIKER TO OBTAIN REQUIRED CLEARANCE.  OPS CHECKED GOOD IAW DC8 MM 32-31-4.
